Alert archive / Mississippi / Special Weather Statements in 2016
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 5, 2016, 5:47 PM CDT for Simpson County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2016, 5:47 PM CDT (22:47 UTC)
- Expired
- Aug 5, 2016, 6:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 61 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
726 WWUS84 KJAN 052247 SPSJAN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 547 PM CDT FRI AUG 5 2016 MSZ055-064-065-052315- SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS- 547 PM CDT FRI AUG 5 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COVINGTON... SOUTHEASTERN SIMPSON AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 615 PM CDT... AT 547 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HEBRON...OR 8 MILES SOUTHEAST OF PINOLA...MOVING SOUTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEM AND SHIVERS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3169 8996 3181 8999 3187 8976 3165 8961 TIME...MOT...LOC 2247Z 334DEG 17KT 3179 8987 $$ CME
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 5, 4:40 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 5, 4:40 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
440 PM CDT FRI AUG 5 2016
.DISCUSSION...
For the remainder of the afternoon, pulse type storms will continue
in the very unstable and weakly sheared environment with some storm
organization possible along outflow boundaries. A few strong to
severe storms will continue to be possible given high PWs and 3000+
CAPE. The abundance of convection is helping to bring some relief to
the excessive heat for much of the forecast area.
For tonight through Saturday, convection is expected to diminish
early this evening with mostly quiet conditions overnight. More
dangerous heat is expected Saturday given continued presence of the
anomalously hot low level thermal ridge (H850 T up to +22 C) over
the ArkLaMiss. But earlier convective development is expected to
mitigate the concern for more extreme levels of heat like we've seen
in the past couple of days. While a one to two hour window of HI
values near 110 are possible, a longer duration meeting excessive
heat warning criteria is not expected. So will allow the warning in
the Delta region to to expire as previously planned this evening and
maintain a heat advisory for Saturday. Otherwise, diurnal convective
coverage should be on the high side with the threat for severe
storms too limited to mention in the HWO at this point. /EC/
&&
LONG TERM...Sunday through Thursday night, The global models
continue to suggest that a weak frontal boundary will drop down into
the area on Sunday, along with PWATS climbing to 2.3-2.5 inches
across most of the area. Due to these factors, expect increased
thunderstorm activity across the area and slightly cooler high temps
in the low/mid 90s. Due to the very humid air over the area on
Sunday, heat indices will continue to climb above 105 for much of the
area once again.
On Monday the global models develop A Hybrid cut-off a low over the
southeast and also have varying solutions for the movement of this
low. The ECMWF is the strongest with this feature and slowly drifts
the low west over Alabama and keeps it almost stationary through
Thursday. The GFS is not as strong and drifts the low further west
over the area. The movement of this feature will dictate our weather
Monday through Thursday. Either way the models suggest plenty of
moisture with PWATS above 2.0 inches through the end of the period,
with scattered showers and thunderstorms each day in the extended.
With the increased moisture, clouds and diurnal thunderstorm
activity, expect slightly cooler temperatures for most of next week
with highs generally low/mid 90s./15/
&&
.AVIATION...
Scattered TSRA development was noted north of I-20 at 19Z but this
activity will spread south through the afternoon and early evening.
Brief gusty winds and IFR conds can be expected in VCTY of the TSRA
but VFR conds are expected tonight after the convection dies down. A
brief period 10-12z Sat of MVFR vsby restrictions are psbl before
isolated to scattered aftn tsra activity redevelops. /22/
.PRELIMINARY POINT TEMPS/POPS...
Jackson 76 97 75 94 / 41 33 31 61
Meridian 77 99 76 95 / 44 31 26 59
Vicksburg 77 97 76 94 / 46 28 27 55
Hattiesburg 76 94 76 93 / 35 50 24 61
Natchez 76 93 75 92 / 53 38 20 59
Greenville 77 97 77 93 / 48 28 37 48
Greenwood 75 96 75 93 / 36 36 38 47
&&
.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT Saturday for MSZ026>033-036>039-
042>046-048>066-072>074.
Excessive Heat Warning until 8 PM CDT this evening for MSZ018-
019-025-034-035-040-041-047.
Heat Advisory from 8 PM this evening to 7 PM CDT Saturday for
MSZ018-019-025-034-035-040-041-047.
LA...Excessive Heat Warning until 8 PM CDT this evening for
LAZ007>009-015-016-023>026.
Heat Advisory from 8 PM this evening to 7 PM CDT Saturday for
LAZ007>009-015-016-023>026.
AR...Excessive Heat Warning until 8 PM CDT this evening for ARZ074-
075.
Heat Advisory from 8 PM this evening to 7 PM CDT Saturday for
ARZ074-075.
&&
/EC/15/22/Hazardous weather outlook, Aug 5, 2:49 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT FRI AUG 5 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-047-062000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- 249 PM CDT FRI AUG 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY EXCESSIVE HEAT THREAT...SIGNIFICANT TIMING...THIS AFTERNOON AND AGAIN SATURDAY THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES PEAKING BETWEEN 110 AND 115 DEGREES THIS AFTERNOON THROUGH 8 PM. AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THESE LOCATIONS UNTIL 8 PM. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY ELEVATED HEAT ISSUES WILL PERSIST ACROSS MUCH OF THE ARKLAMISS DELTA THROUGH SUNDAY ALTHOUGH THE OVERALL LEVEL OF HEAT STRESS MAY TEND TO VERY GRADUALLY IMPROVE. PEAK HEAT INDEX VALUES UP TO 110 DEGREES WILL BE POSSIBLE THROUGH SUNDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. MSZ026>033-036>039-042>046-048>066-072>074-062000- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 249 PM CDT FRI AUG 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY EXCESSIVE HEAT THREAT...ELEVATED TIMING...THIS AFTERNOON AND AGAIN SATURDAY THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES PEAKING BETWEEN 105 AND 110 DEGREES AT TIMES THIS AFTERNOON THROUGH 8 PM THIS EVENING. A HEAT ADVISORY IS IN EFFECT FOR THESE LOCATIONS UNTIL 7 PM SATURDAY EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY ELEVATED HEAT ISSUES WILL PERSIST ACROSS MUCH OF THE ARKLAMISS DELTA THROUGH SUNDAY ALTHOUGH THE OVERALL LEVEL OF HEAT STRESS MAY TEND TO VERY GRADUALLY IMPROVE. PEAK HEAT INDEX VALUES UP TO 110 DEGREES WILL BE POSSIBLE THROUGH SUNDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 21 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 5, 5:03 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT FRI AUG 5 2016
MSZ038-052230-
WINSTON MS-
503 PM CDT FRI AUG 5 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WINSTON COUNTY UNTIL 530
PM CDT...
AT 503 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LOUISVILLE...MOVING SOUTH AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL WINSTON
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3302 8927 3311 8923 3311 8922 3314 8922
3318 8920 3321 8902 3304 8892
TIME...MOT...LOC 2203Z 350DEG 13KT 3312 8912
CMESpecial weather statement, Aug 5, 5:07 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT FRI AUG 5 2016
LAZ015-023-052230-
RICHLAND LA-FRANKLIN LA-
507 PM CDT FRI AUG 5 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL FRANKLIN AND
SOUTHWESTERN RICHLAND PARISHES UNTIL 530 PM CDT...
AT 507 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LIDDIEVILLE...OR 8 MILES SOUTHWEST OF MANGHAM...MOVING SOUTHWEST
AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIDDIEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3221 9199 3223 9201 3225 9199 3225 9200
3227 9199 3232 9184 3218 9175 3203 9190
3207 9193 3209 9187 3212 9187 3213 9188
3212 9188 3214 9190 3216 9189 3218 9194
3217 9198 3220 9197 3219 9201
TIME...MOT...LOC 2207Z 057DEG 5KT 3221 9186
CMESpecial weather statement, Aug 5, 5:11 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT FRI AUG 5 2016
MSZ027-036-052245-
CARROLL MS-HOLMES MS-
511 PM CDT FRI AUG 5 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CARROLL AND EAST
CENTRAL HOLMES COUNTIES THROUGH 545 PM CDT...
AT 511 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER VAIDEN...OR 10 MILES SOUTH OF WINONA...MOVING SOUTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VAIDEN AND WEST.
LAT...LON 3340 8969 3329 8967 3328 8970 3326 8971
3326 8972 3320 8976 3319 8978 3318 8978
3317 8992 3342 8988
TIME...MOT...LOC 2211Z 349DEG 21KT 3334 8980
LAMBSpecial weather statement, Aug 5, 5:31 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 531 PM CDT FRI AUG 5 2016 MSZ054-052300- COPIAH MS- 531 PM CDT FRI AUG 5 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COPIAH COUNTY UNTIL 600 PM CDT... AT 531 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WESSON...OR 9 MILES NORTH OF BROOKHAVEN...MOVING SOUTHWEST AT 5 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAZLEHURST...GLANCY...MARTINSVILLE AND BEAUREGARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3188 9061 3193 9034 3171 9027 3171 9057 TIME...MOT...LOC 2231Z 031DEG 5KT 3173 9045 CME
Local storm report, Aug 5, 5:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT FRI AUG 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 4 SSE GRENADA 33.72N 89.79W
08/05/2016 GRENADA MS UTILITY COMPANY
A UTILITY WIRE WAS DOWNED OFF PERRY RD
&&
DLSpecial weather statement, Aug 5, 5:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 547 PM CDT FRI AUG 5 2016 MSZ055-064-065-052315- SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS- 547 PM CDT FRI AUG 5 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COVINGTON... SOUTHEASTERN SIMPSON AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 615 PM CDT... AT 547 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HEBRON...OR 8 MILES SOUTHEAST OF PINOLA...MOVING SOUTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEM AND SHIVERS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3169 8996 3181 8999 3187 8976 3165 8961 TIME...MOT...LOC 2247Z 334DEG 17KT 3179 8987 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 1:33 PM CDT | Special Weather Statement | JAN | Kemper | 27 min |
| Aug 5, 1:56 PM CDT | Special Weather Statement | JAN | Humphreys | 64 min |
| Aug 5, 2:10 PM CDT | Special Weather Statement | JAN | Smith | 20 min |
| Aug 5, 2:30 PM CDT | Special Weather Statement | JAN | Sharkey | 30 min |
| Aug 5, 3:16 PM CDT | Special Weather Statement | JAN | Warren | 14 min |
| Aug 5, 3:24 PM CDT | Special Weather Statement | JAN | Neshoba | 36 min |
| Aug 5, 3:28 PM CDT | Special Weather Statement | JAN | Grenada | 17 min |
| Aug 5, 3:29 PM CDT | Special Weather Statement | JAN | Webster | 46 min |
| Aug 5, 3:51 PM CDT | Special Weather Statement | JAN | Madison | 24 min |
| Aug 5, 3:54 PM CDT | Special Weather Statement | JAN | Grenada | 21 min |
| Aug 5, 3:59 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 32 min |
| Aug 5, 4:05 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 40 min |
| Aug 5, 4:13 PM CDT | Special Weather Statement | JAN | Scott | 32 min |
| Aug 5, 4:20 PM CDT | Special Weather Statement | JAN | Choctaw | 25 min |
| Aug 5, 4:28 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Aug 5, 4:42 PM CDT | Special Weather Statement | JAN | Simpson | 18 min |
| Aug 5, 4:54 PM CDT | Special Weather Statement | JAN | Jasper | 21 min |
| Aug 5, 5:00 PM CDT | Special Weather Statement | JAN | Copiah | 30 min |
| Aug 5, 5:03 PM CDT | Special Weather Statement | JAN | Attala | 27 min |
| Aug 5, 5:11 PM CDT | Special Weather Statement | JAN | Carroll | 34 min |
| Aug 5, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes | 46 min |
| Aug 5, 5:31 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Aug 5, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 33 min |
| Aug 5, 5:59 PM CDT | Special Weather Statement | JAN | Lincoln | 31 min |
| Aug 5, 6:33 PM CDT | Special Weather Statement | JAN | Franklin | 27 min |
| Aug 5, 6:34 PM CDT | Special Weather Statement | JAN | Lawrence | 26 min |
| Aug 5, 6:46 PM CDT | Special Weather Statement | JAN | Forrest | 29 min |
| Aug 5, 1:36 PM CDT | Special Weather Statement | JAN | East Carroll | 39 min |
| Aug 5, 2:19 PM CDT | Special Weather Statement | JAN | East Carroll, West Carroll | 26 min |
| Aug 5, 5:07 PM CDT | Special Weather Statement | JAN | Franklin | 23 min |
Nearby
Special Weather Statements in Mississippi, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.